Enveloppe convexe des hyperplans d'un espace affine fini
RAIRO - Operations Research - Recherche Opérationnelle, Volume 37 (2003) no. 4, p. 213-219

In this paper we characterize by the facets the convex hull of the characteristic vectors of the hyperplanes of a finite projective space and of a finite affine space.

Dans cet article nous caractérisons, par les facettes, l'enveloppe convexe des vecteurs caractéristiques des hyperplans d'un espace projectif fini et d'un espace affine fini.

@article{RO_2003__37_4_213_0,
     author = {Anglada, Olivier and Maurras, Jean Fran\c cois},
     title = {Enveloppe convexe des hyperplans d'un espace affine fini},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     publisher = {EDP-Sciences},
     volume = {37},
     number = {4},
     year = {2003},
     pages = {213-219},
     doi = {10.1051/ro:2004007},
     zbl = {1096.52001},
     language = {fr},
     url = {http://www.numdam.org/item/RO_2003__37_4_213_0}
}
Anglada, Olivier; Maurras, Jean François. Enveloppe convexe des hyperplans d'un espace affine fini. RAIRO - Operations Research - Recherche Opérationnelle, Volume 37 (2003) no. 4, pp. 213-219. doi : 10.1051/ro:2004007. http://www.numdam.org/item/RO_2003__37_4_213_0/

[1] T. Fleiner, V. Kaibel and G. Rote, Upper bounds on the maximal number of facets of 0/1-polytopes. Eur. J. Combin. 21 (2000) 121-130. | MR 1737332 | Zbl 0951.52007

[2] J.F. Maurras, Some results on the convex hull of the hamiltonian cycles of symetric complete graphs, in Comb. Programming Method Application, Proc. N.A.T.O. advanced institute, edited by B. Roy (1975) 179-180. | MR 389664 | Zbl 0316.90078

[3] J.F. Maurras, An exemple of dual polytopes in the unit hypercube. Ann. Discrete Math. 1 (1977) 391-392. | MR 500543 | Zbl 0361.52004

[4] J.F. Maurras, Convex hull of the edges of a graph and near bipartite graphs. Discrete Math. 46 (1983) 257-265. | MR 716446 | Zbl 0524.05060

[5] J.F. Maurras, k-arcs et designs dans les plans projectifs finis. Document interne du GRTC, Marseille (1986).

[6] J.F. Maurras, The Line Polytope of a finite Affine Plane. Discrete Math. 115 (1993) 283-286. | MR 1217638 | Zbl 0774.51001

[7] B. Segre, Lectures on Modern Geometry. Edizioni Cremonese, Roma (1961). | MR 131192 | Zbl 0095.14802